Header

UZH-Logo

Maintenance Infos

Ocular pigmentation associated with clozapine


Borovik, A M; Bosch, M M; Watson, S L (2009). Ocular pigmentation associated with clozapine. Medical Journal of Australia, 190(4):210-211.

Abstract

A 55-year-old woman who was treated with long-term, high-dose clozapine for schizophrenia presented with bilateral decreased visual acuity. She had pigmentary changes affecting the cornea and the retina, as well as stellate cataract. Chlorpromazine use is known to produce similar changes, but this is the first report to our knowledge of pigmentation associated with clozapine use.

Abstract

A 55-year-old woman who was treated with long-term, high-dose clozapine for schizophrenia presented with bilateral decreased visual acuity. She had pigmentary changes affecting the cornea and the retina, as well as stellate cataract. Chlorpromazine use is known to produce similar changes, but this is the first report to our knowledge of pigmentation associated with clozapine use.

Statistics

Citations

8 citations in Web of Science®
10 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 14 Dec 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Ophthalmology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2009
Deposited On:14 Dec 2009 12:07
Last Modified:05 Apr 2016 13:38
Publisher:Australasian Medical Publishing Co
ISSN:0025-729X
Official URL:http://www.mja.com.au/public/issues/190_04_160209/bor10935_fm.html
PubMed ID:19220190

Download

Preview Icon on Download
Filetype: PDF - Registered users only
Size: 1MB